Health knowledge made personal
WellPage for Prednisone Hair Side Effect
+ Bookmark › Share
Go
Search posts:

Prednisone Hair Side Effect - Articles

Side Effects - Prednisone by Dr. Anshu Gupta Patient Expert Posted Tue 02 Jun 2009 4:38pm Common Side Effects: Check with your doctor if any of the following side effects continue or are bothersome: increased appetite indigestion nervousness or restlessness Less frequent or rare: Check with your doctor if any of the following side effects continue or are bothersome: darkening or lightening of skin ... Read on »
Prescriptions 101: Prednisone by Sara G. Patient Expert Posted Sun 24 Aug 2008 1:48pm Ah. Where to start with a drug like Prednisone . There were months when I referred to my steroid dosages as my little magic pills - little because they are the smallest pills I think I've every taken (especially when you have to cut those 5mg pills in half - I was forever losing those little slivers!), and magic because within 30 mi ... Read on »
Arthritis Drugs - Prednisone Side Effects by rosie g Posted Fri 21 Aug 2009 12:39pm Did you know that the use of prednisone, one of the arthritis drugs can cause increased appetite and weight gain, especially if you have been taking high doses over an extended period. This generally shows on the face, behind the neck and also on the abdomen. But there are other associated problems and side effects. This potent anti-inflammato ... Read on »
Arthritis Drugs - Prednisone Side Effects by rosie g Posted Wed 04 Nov 2009 10:06pm Did you know that the use of prednisone, one of the arthritis drugs can cause increased appetite and weight gain, especially if you have been taking high doses over an extended period. This generally shows on the face, behind the neck and also on the abdomen. But there are other associated problems and side effects. This potent anti-inflamma ... Read on »
Side Effects- Why I prefer herbals over pharmaceuticals by Mind Body Spirit .. Healthy Living Professional Posted Mon 07 Dec 2009 10:12am Sometimes the side effects of pharmaceutical drugs are far worse than the actual disease, or at least equally horrendous. If you listen to any of those pharma ads on television or read the massive list of potential side effects on the insert with your drugs, it's enough to scare you half to death. And there are particular ones that can actually c ... Read on »
Side Effects by Angus Patient Expert Posted Fri 12 Sep 2008 10:35am I said I should do a drug side effects post at the end of the Asparaginase post and Jessica left a comment that yes, I really should. So this weekend's offering ... There are many resources out there dealing with side-effects of specific drugs so I won't try and reinvent the wheel but will talk in a more general way. First off, most of th ... Read on »
Side Effect by Romelette L. Patient Expert Posted Sat 17 Jul 2010 1:11pm I am still on high dose prednisone. I am not sure what dose to have right now since I was not able to go for a check up last Thursday because of the typhoon. And I am also searching for a nearby clinic or hospital that has the random urinalysis for protein and creatinine. Also, I still have not undergone the kidney ultrasound. Every time I am c ... Read on »
Dealing With Prednisone Withdrawals by thepropatient Posted Tue 19 Jan 2010 2:25am The huge assignment given me by my doctor to wean off prednisone, the steroid which mimicked the excessive cortisol I had lived with for 14 years, was daunting and confusing. I was given approximate doses to try, such as 15 mg. of prednisone in the morning and 5 mg. in the afternoon, then cutting back ½ mg. every three days, or every week, or w ... Read on »
Blame it on the Prednisone! by CHRONICLYsILLy Posted Mon 23 Aug 2010 8:23pm I'd like to begin our post with our three facts for the day about Lupus that we can all spread via our facebook pages, twitter status', email etc. To help educate and spread awareness about Lupus, which is part of our CHRONICLYsILLy Campaign for Lupus Awareness taking place all this week! Fact 1: 90% of Lupus patients are women. ... Read on »
Prednisone by Carla U. Patient Expert Posted Thu 05 May 2011 3:56pm In honor of lupus awareness month, today's topic is the drug almost all of us with lupus are faced with having to take: prednisone. Or as some of us pred-vets call it, dreadnisone. It is used for everything- rashes, asthma, sarcoidosis, inflammation of any kind. If they don't know what to do, throw prednisone at it. And it often works. ... Read on »